Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247019
Title: Описание минимальных наследственных локальных не ϕ-дисперсивных формаций
Authors: Селькин, В. М.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 3. – С. 72-73.
Abstract: The description of minimal hereditary local not ϕ-dispersive formations are described in this paper
URI: https://elib.bsu.by/handle/123456789/247019
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
72-73.pdf117,77 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.